• kimh kimh
    January 16, 2011
    do percocet cause constipation like lortabs
    kimh kimh
    January 16, 2011

FROM OUR EXPERTS

  • Cort
    Health Guide
    January 17, 2011
    Cort
    Health Guide
    January 17, 2011

    I'm afraid Percocet does commonly cause constipation. You might try drinking more water, taking fiber supplements, exercising regularly (stimulates colonic movements), trying stool softeners and will probably need to take laxatives at some times. Enemas can help as well. Good luck! 

    • kimh
      January 17, 2011
      kimh
      January 17, 2011

      Thanks I thought so but was hoping it would be different.

      READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.